Jump to content
CrazyBoards.org

Interesting New Mix!


Recommended Posts

Hiya-

As you can read in my sig, I'm now on Lex 30mg, WB 150mg, Lamictal 400mg, Haldol 5mg (going up), Inderal 20mg, and Klonopin 3mg. And Zyprexa prn.

I swing/cycle so quickly, it seems to go around and around faster than my cocktails can keep up. As soon as the AD cocktail kicks depression's ass, then it bounces me up a bit and I'm up.

We've been pretty much able to control the downs (the AD cocktails work well), but not the (hypo)manias. The only mood stabilizer that has *worked* is Lamictal, and it only holds me at hypo, not allowing full mania, but still allowing the ups.

I like dope-a-max but it turns me into Barbie.

Any suggestions on anything else I haven't tried? Or keep giving old Haldol a go, since it is new and I'm going up?

Miss Pharma Queen Loon

Link to comment
Share on other sites

Have you tried Zyprexa not as prn? I can't remember. Subbing that for Haldol? Just wanted to put in my guess.

Zyprexa is the master of all evil for me. It made me so tired I called it "tired unto death". Made it feel like my heart was in my stomach. But for you might it not control the hypo and pscyhotic-ness?

My pdoc is so perplexed with my situation he's starting to take out one drug at a time (except for Trileptal) to see what's working and what's not or causing problems starting with Lexapro and it's awful.

Link to comment
Share on other sites

Guest FrannyNZooey

Could lamictal take place of Geodon, i believe too it is evil. I am shaky, moody, and so tired but can not sleep when dead tired.

It is first of type i tried, i only did lex and Topomax before this.

Aly

PS Doctor in past mention lamictal and some others, now on this friggin Geodon for almost 3 weeks and feel all the above.

Please if any answers, do give, help me.

Link to comment
Share on other sites

honestly, I think that your best bet is to (ver cautiously, I remember your very bad past experiences) give lithium a try. I remember you saying something about the possibility of toxicity causing you all those horrible experiences, which makes me think that if done very carefully, you could try it out.

I don't know if you've tried tegretol/trileptal, or if they'd work for you, but I can't think of anything else.

Link to comment
Share on other sites

Guest FrannyNZooey

Thank you for replying. Sleep sems to be getting tougher for me again, and i do take trazodone now.

But it is as though all those fears of night, and sleep are all coming back full force and so quickly.

I feel like the night of the living dead.

Why is something so natural so hard for me, so scary?

I keep talking about it with therapist, meditating, calming self prior to bed.

i lay down and wham it hits.

Fall a sleep couple hours i wake up all startled and wham it hits.

How long can it go on, it has been years since last brothers death, my first hospitalization months after during divorce from ex.

Then finally saying yes i want help and doing second hospitalization just weeks ago.

I know after all those years it will not just happen over night, but i pray soon, some relief, some peace.

I see tdoc Thursday before Boston, i will ask about those med choices since by then going on month of the Geodon, and trazodone, and i swear it is Geodon, I can feel it's horror hour after the Bid doses for hours after.

Thank you again, i so need some input here, some help.

Aly

Link to comment
Share on other sites

Hi

It is so hard when you've got that underlying revving motor ready to go whenever your depression lifts...it can make it just so, so frustrating. I know. My heart goes out to you. I have the same problem. I took off like a bat out of hell on Paxil and I saw in your ex-meds list that you hate that Paxil, too. I, unfortunately, shot off on Lexapro, too, almost as bad and now no more SSRIs for me.

Anyway, I've been through the following and you can take my experiences for what they are and ask me any questions if you want to...

Tegretol--I've been on this one steady all along, through all kinds of hypo and full blown mania crap. Hard to say it's done much of anything for me, sad to say. As for side effects, it has been a killer on my ability to retrieve words, I was tired at first but it went away, other than that, nothing much annoying.

Seroquel--This knocks the mania right out of me. Stops psychotic mania in its tracks. Yeah, puts me to bed, but under those circumstances, it's a good thing. The tiredness got better with some time (a week or so), but now I take it all at night . Nevertheless I still need my good solid hours of sleep on my regular dose. I have to admit to playing with my dose of this because it makes me hungry and a little spacey.

Topamax--My favorite so far. I said to my pdoc a couple weeks ago that I think I've been feeling like what I perceive a "normal " person feels like...I think. Ha. Seriously, I feel some evening out that I haven't felt before. I also feel some pins and needles that I haven't felt before. A little dopey and disoriented? Yes, but it comes in waves and at this point, for me, it's offset by my feeling better in other ways.

It's not easy, any of this. I don't know if I've helped, but I really do care and hope that you will find what you are looking for.

Take good care of yourself. ;)

Link to comment
Share on other sites

Guest FrannyNZooey

Topomax was only med i ever cared for, and felt helped w/o all the horrid feelings, side effects. I too just had pins and needles at times, nothing severe, and loss of words at times, but not bad, for all the good.

Docs just felt not enough for what I am going through now. Which did bring big deep hole of depression, suicide thoughts, you know as a back up plan.

I too have to watch so carefully all the ssri's and now seem maybe more meds, that cause the mania, panic, lack of sleep, even while now taking trazadone.

Sequeol really has me thinking, it was med for sleep which was always problem that therapist suggested for me to bring up.

But i did not when they gave me trazodone instead.

I really wish i knew what would do it along with topomax to help the deep black hole and not put in mania. i so wish.

Geodon is beginning to worry me so.

See doc this week which will be 20 somedays on it, maybe lowering dose, or just need waiting longer?

I am not suicidal, but the panic attacks are so back, fear of sleeping, and fear of mania.

And i am so tired, i feel like zombie.

I do have very noticeable heart murmur from childhood, and very low blood pressure, kind of has me scared with the heart things Geodon does.

Will let you all know after appointment.

Take Care, Aly

Bipolar 1 w/ mixed, PTSD and panic attacks

Link to comment
Share on other sites

Good idea on trying the Li again- despite how carefully it needs to be monitored and my past experiences with it. Because it makes me STUPID, quite frankly, I'd rather stick out the Dope-a-max and see how that goes. I just know I need another mood stabilizer and I'm not sure if Haldol will do this. I'll ask on the Acme Pills board and see if anyone there knows.

As for the big Z, it spaced me out and made me gain 30lbs that I had to join Weight Watchers and work out every damn day to shed. I'm not interested in buying a "fat" wardrobe just like now I have to break down and buy a "thin" wardrobe. I used to weigh (on Z) 150lbs, and now I'm about 115lbs (no Z). I wear a 3/4 now, and was over a 12 when I was on Z. I don't exactly want that again, but it breaks the hell out of episodes that come on like waves sometimes.

Loon

PS-I'm going to put up a post on Haldol on the Acme board to see if it stabilizes mood.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...